MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE MODERATE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE MODERATE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 3542913
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes Wrinkling (2613); No Code Available (3191)
Date of Event 10/30/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluation summary: upon receipt by mentor, the device contained fluid with black appearance.Black material was observed within the device.White, red, and yellow material were observed on the shell surface.During visual examination of the device, mentor product analysis lab observed a rent on the posterior view measuring approximately 0.9 cm.Because the authorization for return and examination of medical device form was not signed and/or returned to mentor, mentor product analysis lab was precluded from further evaluating the device.No other anomalies were found.Mentor products are 100% visually inspected prior to release in addition to thorough in-process testing during several stages of the manufacturing process.Mentor product analysis lab concluded that the rent occurred sometime subsequent to the removal of the device from its protective packaging.The complaint of deflation was confirmed since a rent was found on the device.However, at this point it is not possible to determine the root cause of such damage or the origin of the black, white, red, and yellow material observed.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Mentor products are 100% visually inspected prior to release in addition to thorough in-process testing during several stages of the manufacturing process.Mentor product analysis lab concluded that the rent occurred sometime subsequent to the removal of the device from its protective packaging.Based with the information reported and/or the product investigation, there is no evidence that the issue is related with manufacturing.Breast implants are not considered lifetime devices and deflation is a known complication associated with these devices and is referenced in our product insert data sheet.Reason for device explant and/or reoperation: rupture.Manufacturer¿s reference number: pc-000286413 this report contains supplemental information for mentor asr reference number 1-z286rb.This device report is being submitted late as a result of the exemption transition period following the revocation of mentor¿s asr exemption #e1999017.
 
Event or Problem Description
It was reported that a (b)(6) female patient underwent an unknown procedure with mentor siltex contour profile moderate 350cc saline breast prostheses when the right breast prostheses deflated after implantation.In addition, the patient developed rippling in both breasts.As a result, the patient underwent bilateral explantation on (b)(6) 2018.This medwatch report is for the right breast prosthesis.This report contains supplemental information for mentor asr reference number 1-z286rb.

Brand Name
MENTOR SILTEX CONTOUR PROFILE MODERATE
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key8936001
Report Number1645337-2019-17920
Device Sequence Number10891009
Product Code FWM
UDI-Device Identifier00081317001874
UDI-Public00081317001874
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2018
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/25/2014
Device Catalogue Number3542913
Device Lot Number5976540
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/08/2019
Initial Report FDA Received Date08/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR